MAUDE Adverse Event Report: ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES
Model Number ONE PIECE MAIN PUMP&PATIENT EXT TBG
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the fluid pressure arouse considerably.Pressures were set at 30, but it got really high and the surgeon had to change to another inflow tubing.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.Due to device contamination, a visual evaluation was performed.Photographic evidence provided for an ar-6415, batch number n4035, revealed compression of the neoprene sleeve.Based on the available information¿which may include the returned device (if applicable), photographs, videos, event descriptions, and any additional field data¿arthrex was able to determine the most likely cause of the reported failure.The issue is most likely attributed to misuse, specifically unplugging and re-plugging the pressure line connector into the pump, which can cause pressure decay or spikes and potentially lead to the collapse of the neoprene sleeve.Additionally, improper clamping and release of the tubing may trigger pressure failures and result in compression of the neoprene sleeve.

Brand Name
ONE PIECE MAIN PUMP&PATIENT EXT TBG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22649426
Report Number1220246-2025-03125
Device Sequence Number12925146
Product Code HRX
UDI-Device Identifier00888867039131
UDI-Public(01)00888867039131(11)241004(17)290930(10)N4035
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONE PIECE MAIN PUMP&PATIENT EXT TBG
Device Catalogue NumberAR-6415
Device Lot NumberN4035
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown